MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 11/13 S-ROM 40MM M SPEC+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 11/13 S-ROM 40MM M SPEC+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-42-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to hip and leg pain.Stem and head removed and revised with competitors component.Competitor cup was not revised.No surgical delay.Doi: (b)(6) 2017.Dor: (b)(6) 2021; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : for allegations of pain a device manufacturing (mre) review will not be performed even when product/lot information is known.Per wi-3430, review of the device history record is unlikely to add value to the complaint investigation regarding an allegation of pain.

Brand Name
11/13 S-ROM 40MM M SPEC+0
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11378143
Report Number1818910-2021-03839
Device Sequence Number17051691
Product Code LPH
UDI-Device Identifier10603295033752
UDI-Public10603295033752
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-42-500
Device Catalogue Number136542500
Device Lot Number8347481
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/13 S-ROM 40MM M SPEC+0; BIOMET; BIOMET; S-ROM*SLEEVE CONE TXTRD SPA16F; SROM STM ST,36+6L NK,11X16X150; 11/13 S-ROM 40MM M SPEC+0; BIOMET; BIOMET; S-ROM*SLEEVE CONE TXTRD SPA16F; SROM STM ST,36+6L NK,11X16X150
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR